Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is this dry eye symtom or blepharitis or conjuctivitis ?

I get itching on the eyelids and the eyes become red and dry.Is this dry eye symtom or blepharitis or conjuctivitis ?Is there any better liquid solution/gel available to overcome this problem.Is it advisable to take betnesol-N eyedrops?Sometimes I get itching on the eyelids and the eyes become red and dry.Is this dry eye symtom or blepharitis or conjuctivitis ?Is there any better liquid solution/gel available to overcome this problem.Is it advisable to take betnesol-N eyedrops?
Asked On : Tue, 8 Dec 2009
Answers:  2 Views:  966
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
you apparently have allergy.betnesol n eye drop is steroid,which if used for a prolnged period of time may lead to complications like cataract and glaucoma.you can use anti allergic non steroid eye drops and lubricant drops to give a soothing effect.
Answered: Tue, 10 May 2011
I find this answer helpful
  User's Response
The symptoms you have can be caused by Allergic conjunctivitis, Blepharitis or Dry eye. You should be evaluated by an Eye doctor and be prescribed appropriate medication. The symptoms you have can be caused by Allergic conjunctivitis, Blepharitis or Dry eye. You should be evaluated by an Eye doctor and be prescribed appropriate medication. Betnesol N eye drops will control allergy but it is not meant for long term use. The symptoms you have can be caused by Allergic conjunctivitis, Blepharitis or Dry eye. You should be evaluated by an Eye doctor and be prescribed appropriate medication. Betnesol N eye drops will control allergy but it is not meant for long term use.
Answered: Tue, 8 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor